# SDR AALA20180122009

- Difficulty date: January 21, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,615 hours, 8,669 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02013
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS BATTERY PACK INOPERATIVE.  REPLACED THE BATTERY PACK IAW MM 52-11-20.
